# SDR YYFA201305240001

- Difficulty date: May 24, 2013
- Submitted: May 26, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,704 hours, 30,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENECY LIGHT INOPERATIVE, R1 DOOR.  REPLACED BATTERIES, OPS CHECK GOOD IAW AMM 33-53-01.
